# SDR VNAA0211024

- Difficulty date: November 23, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 18,457 hours, 16,273 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FORWARD CABIN EMERGENCY LIGHTS WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPAIRED THE LIGHT CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.   OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
